I’m a 15 year old Rwandan girl, with Asthma and Thyroid, condition getting worse?

I am (…)[Female], currently living in Kigali, Rwanda and I am 15 years old. I have had a medical history of Asthma and Thyroid which I am currently living with. Due to some personal issues I made my conditions get worst since February 2016. I take L Thyroxine of 75 mg and Ventoline 100 mcg[Salbutamol]. Since around the beginning of this month I have started to feel dizzy whenever I get up after sitting, and my inhaler intake has increased. I have tried telling my parents about it and they tried helping with Home-Remedies, but I feel that it made my body warm up more and cause more Anxiety and tiredness. I am not sure if this e-mail might work, but could you please see if I really need a doctor? I feel the signs of grief too, but that might be minor, I just request you to tell me some possible ways to look through this.
I really hope for a reply soon, will be really helpful.


This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
this does seem to be the side effects of the medicines that you have been using.
you should see a doctor and get the medicine doses adjusted or get them changed,
thanks

shw12
Member
shw12

HI
THIS MAY BE HAPPENING DUE TO INCREASED INHALER INTAKE.
TRY AND REDUCE IT TO MINIMUM REQUIRED.
IF YOU DO NOT SEE ANY IMPROVEMENT,CONSULT A PHYSICIAN.

mrsshalini14
Member
mrsshalini14

hello there
at 15 years these symptoms are not expected.
i suggest you should get a spirometry test and thyroid levels checked.
spirometry will assess the status of lung function.
avoid steroids as far as possible.

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

L Thyroxine is causing the greif symptoms so i recommend asking your doctor to reduce your dose
Also Ventoline explains the dizziness when you stand

L Thyroxine overdose can make you feel as if you need to see a psychologist BUT IT IS NOT TRUE

Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

It seems your symptoms are due to overdose in thyroxine you need to lower the dose under your doctors supervision and after a thyroid test.
The orthostatic hypoyension can be due to either anaemia or ventOlin ..specially if you experience increased heart rate.

wpDiscuz